{"id":7198783367,"title":"Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml","handle":"3287281","description":"\u003cul\u003e\n\u003cli\u003eThis is a Pharmacy Medicine product. Maximum purchase of 1 unit per customer.\u003c\/li\u003e\n\u003cli\u003e\u003ca href=\"https:\/\/form.jotformeu.com\/21152017642341\" target=\"_blank\" rel=\"noopener noreferrer\"\u003eAll purchases require completion of a Pharmacy Questionnaire before despatch\u003c\/a\u003e\u003c\/li\u003e\n\u003cli\u003eCalpol Six Plus Sugar Free Suspension. Colour and sugar free, strawberry flavour. Pain and fever relief. Each 5ml contains 250mg paracetamol.\u003c\/li\u003e\n\u003cli\u003eSee details below, always read the label\u003c\/li\u003e\n\u003cli\u003eSuitable for: Adults and children 6 years and over.\u003c\/li\u003e\n\u003cli\u003eActive ingredients: Paracetamol.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003c\/h5\u003e\n\u003cp\u003eCalpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and \/ or fever in many conditions including:\u003cbr\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003ecold and flu\u003c\/li\u003e\n\u003cli\u003eheadache\u003c\/li\u003e\n\u003cli\u003etoothache\u003c\/li\u003e\n\u003cli\u003eearache\u003c\/li\u003e\n\u003cli\u003epost-immunisation fever\u003c\/li\u003e\n\u003cli\u003esore throat\u003c\/li\u003e\n\u003cli\u003eother aches and pains\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003eIt is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003eActive Ingredients: Paracetamol.\u003cbr\u003eAlso contains: Maltitol, E420, E218 and E216.\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003ePlease read the enclosed leaflet carefully before use.\u003cbr\u003e\u003cbr\u003eThis product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old.\u003cbr\u003e\u003cbr\u003eFor oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.\u003cbr\u003e\u003cbr\u003eChild's Age: 6-8 years; How Much – up to 4 times a day: One 5 ml spoonful (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: 8-10 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end).\u003cbr\u003e\u003cbr\u003eChild's Age: 10-12 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: 12-16 years; How Much – up to 4 times a day: Two to three 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: Adults and children over 16 years; How Much – up to 4 times a day: Two to four 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eDo not give more than 4 doses in any 24 hour period.\u003cbr\u003e\u003cbr\u003eLeave at least 4 hours between doses.\u003cbr\u003e\u003cbr\u003eDo not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.\u003c\/p\u003e\n\u003ch5\u003eSuitable for\u003c\/h5\u003e\n\u003cp\u003eAdults and children 6 years and over.\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eAge Restriction\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003eYou must be at least 16 years old to purchase this product.\u003c\/p\u003e\n\u003cp\u003eHazards and Cautions\u003cbr\u003eDo not exceed the stated dose\u003cbr\u003e\u003cbr\u003eContains Paracetamol - Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.\u003cbr\u003e\u003cbr\u003eAs with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.\u003cbr\u003e\u003cbr\u003ePrecautions\u003cbr\u003e\u003cbr\u003eThis is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.\u003cbr\u003e\u003cbr\u003eSeek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.\u003cbr\u003e\u003cbr\u003eKeep all medicines out of the reach of children.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2020-05-01T09:44:30+01:00","created_at":"2016-06-16T20:59:51+01:00","vendor":"Calpol","type":"Baby \u0026 Child Health","tags":["Baby Fever \u0026 Pain Relief","Brand_Calpol","Calpol","Condition_Baby \u0026 Child","Format_Liquid","Kids Health","Paracetamol","Pharmacy Healthcare Medicine","Pharmacy Healthcare Medicines","Postage_Packet","Product_Fever \u0026 Pain Relief","Size_200ml"],"price":639,"price_min":639,"price_max":639,"available":true,"price_varies":false,"compare_at_price":700,"compare_at_price_min":700,"compare_at_price_max":700,"compare_at_price_varies":false,"variants":[{"id":22882723143,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"3287281","requires_shipping":true,"taxable":true,"featured_image":{"id":24844955527,"product_id":7198783367,"position":1,"created_at":"2017-02-08T04:50:34+00:00","updated_at":"2019-10-22T02:49:56+01:00","alt":"Calpol","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1571708996","variant_ids":[22882723143]},"available":true,"name":"Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml","public_title":null,"options":["Default Title"],"price":639,"weight":260,"compare_at_price":700,"inventory_quantity":50,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5010123730642","featured_media":{"alt":"Calpol","id":118183788606,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1568836731"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1571708996","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/download.png?v=1584710177"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1571708996","options":["Title"],"media":[{"alt":"Calpol","id":118183788606,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1568836731"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/c0fd0627-4ab8-42d9-a7d2-89be090a3895.jpg?v=1568836731","width":800},{"alt":null,"id":6644617478253,"position":2,"preview_image":{"aspect_ratio":1.0,"height":515,"width":515,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/download.png?v=1584710177"},"aspect_ratio":1.0,"height":515,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/download.png?v=1584710177","width":515}],"content":"\u003cul\u003e\n\u003cli\u003eThis is a Pharmacy Medicine product. Maximum purchase of 1 unit per customer.\u003c\/li\u003e\n\u003cli\u003e\u003ca href=\"https:\/\/form.jotformeu.com\/21152017642341\" target=\"_blank\" rel=\"noopener noreferrer\"\u003eAll purchases require completion of a Pharmacy Questionnaire before despatch\u003c\/a\u003e\u003c\/li\u003e\n\u003cli\u003eCalpol Six Plus Sugar Free Suspension. Colour and sugar free, strawberry flavour. Pain and fever relief. Each 5ml contains 250mg paracetamol.\u003c\/li\u003e\n\u003cli\u003eSee details below, always read the label\u003c\/li\u003e\n\u003cli\u003eSuitable for: Adults and children 6 years and over.\u003c\/li\u003e\n\u003cli\u003eActive ingredients: Paracetamol.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003c\/h5\u003e\n\u003cp\u003eCalpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and \/ or fever in many conditions including:\u003cbr\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003ecold and flu\u003c\/li\u003e\n\u003cli\u003eheadache\u003c\/li\u003e\n\u003cli\u003etoothache\u003c\/li\u003e\n\u003cli\u003eearache\u003c\/li\u003e\n\u003cli\u003epost-immunisation fever\u003c\/li\u003e\n\u003cli\u003esore throat\u003c\/li\u003e\n\u003cli\u003eother aches and pains\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003eIt is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003eActive Ingredients: Paracetamol.\u003cbr\u003eAlso contains: Maltitol, E420, E218 and E216.\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003ePlease read the enclosed leaflet carefully before use.\u003cbr\u003e\u003cbr\u003eThis product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old.\u003cbr\u003e\u003cbr\u003eFor oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.\u003cbr\u003e\u003cbr\u003eChild's Age: 6-8 years; How Much – up to 4 times a day: One 5 ml spoonful (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: 8-10 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end).\u003cbr\u003e\u003cbr\u003eChild's Age: 10-12 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: 12-16 years; How Much – up to 4 times a day: Two to three 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eChild's Age: Adults and children over 16 years; How Much – up to 4 times a day: Two to four 5 ml spoonfuls (large end).\u003cbr\u003e\u003cbr\u003eDo not give more than 4 doses in any 24 hour period.\u003cbr\u003e\u003cbr\u003eLeave at least 4 hours between doses.\u003cbr\u003e\u003cbr\u003eDo not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.\u003c\/p\u003e\n\u003ch5\u003eSuitable for\u003c\/h5\u003e\n\u003cp\u003eAdults and children 6 years and over.\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eAge Restriction\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003eYou must be at least 16 years old to purchase this product.\u003c\/p\u003e\n\u003cp\u003eHazards and Cautions\u003cbr\u003eDo not exceed the stated dose\u003cbr\u003e\u003cbr\u003eContains Paracetamol - Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.\u003cbr\u003e\u003cbr\u003eAs with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.\u003cbr\u003e\u003cbr\u003ePrecautions\u003cbr\u003e\u003cbr\u003eThis is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.\u003cbr\u003e\u003cbr\u003eSeek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.\u003cbr\u003e\u003cbr\u003eKeep all medicines out of the reach of children.\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml

Product Description
  • This is a Pharmacy Medicine product. Maximum purchase of 1 unit per customer.
  • All purchases require completion of a Pharmacy Questionnaire before despatch
  • Calpol Six Plus Sugar Free Suspension. Colour and sugar free, strawberry flavour. Pain and fever relief. Each 5ml contains 250mg paracetamol.
  • See details below, always read the label
  • Suitable for: Adults and children 6 years and over.
  • Active ingredients: Paracetamol.
Item Number: 3287281
Brand: Calpol
£6.39 £7.00
Maximum quantity available reached.

Please note, due to the COVID-19 outbreak, all available items are subject to an up to 2 week despatch delay.
Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and will relieve pain and / or fever in many conditions including:

  • cold and flu
  • headache
  • toothache
  • earache
  • post-immunisation fever
  • sore throat
  • other aches and pains

It is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets

Active Ingredients: Paracetamol.
Also contains: Maltitol, E420, E218 and E216.

Please read the enclosed leaflet carefully before use.

This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old.

For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

Child's Age: 6-8 years; How Much – up to 4 times a day: One 5 ml spoonful (large end).

Child's Age: 8-10 years; How Much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end).

Child's Age: 10-12 years; How Much – up to 4 times a day: Two 5 ml spoonfuls (large end).

Child's Age: 12-16 years; How Much – up to 4 times a day: Two to three 5 ml spoonfuls (large end).

Child's Age: Adults and children over 16 years; How Much – up to 4 times a day: Two to four 5 ml spoonfuls (large end).

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Adults and children 6 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.

Hazards and Cautions
Do not exceed the stated dose

Contains Paracetamol - Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist, consult your doctor.

Precautions

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Keep all medicines out of the reach of children.

Related products